# SDR WTAA970230

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120221
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bird Strike
- Location: Lt Wing
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SFO - BIRD STRIKE LEFT WING LEADING EDGE.  MAINTENANCE INSPECTED AREA FOR DAMAGE.  REPLACED DE-ICE BOOT.  AIRCRAFT RETURNED TO SERVICE.  (M)
